# SDR ASOA20140125015

- Difficulty date: January 25, 2014
- Submitted: January 25, 2014
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 28,103 hours, 21,812 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Bracket
- Part number: 14569009610
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT AILERON OTBD PCA LUG INBD HAT BUSHING MIGRATED.  MAINTENANCE R & R BRACKET IAW EC5750-01177.  ACFT APPROVED FOR RETURN TO SERVICE.
